LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » 1 week after PICC line removed and I still have a rash on my arm

 - UBBFriend: Email this page to someone!    
Author Topic: 1 week after PICC line removed and I still have a rash on my arm
Bheiser
Member
Member # 21333

Icon 1 posted      Profile for Bheiser     Send New Private Message       Edit/Delete Post   Reply With Quote 
It began the moment my dressing was removed and my picc line pulled. Its like little and small bumps. What is it and what can I do to get rid of it. Hydrocortazone cream reduced it. What is it and how can I get rid of it?
Posts: 35 | From Baltimore | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
Connieaag
Member
Member # 15199

Icon 1 posted      Profile for Connieaag     Send New Private Message       Edit/Delete Post   Reply With Quote 
IDK but my daughter has had some type of reaction to the tagaderm dressing and hers is really red and sore. She still has the PICC, so we can't do much. Let me know if you figure out something.
Posts: 93 | From Midwest | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
sammy
Frequent Contributor (5K+ posts)
Member # 13952

Icon 1 posted      Profile for sammy     Send New Private Message       Edit/Delete Post   Reply With Quote 
You should have a doctor take a look at the rash. It may be an allergic reaction/ adhesive or cleanser sensitivity or it could be a yeast infection.

Connie, if you daughter is allergic to the tegaderm you can try other types of dressings such as Sorbaview and Opsite (IV 3000) and Primapore. These are supposed to be more hypoallergenic and breathable.

I had a rash under my PICC dressing and it nearly drove me nuts it itched so bad! Turned out it was yeast. Very stubborn infection, took multiple rounds of diflucan to get rid of it.

Posts: 5237 | From here | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
soleil16
LymeNet Contributor
Member # 16326

Icon 1 posted      Profile for soleil16     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had a rash like you described that was caused by an adhesive allergy. I had it while I still had my PICC, so it took a long time to heal.

Maybe try neosporin, although hyracortisone is good if it's working. Keep it clean and maybe covered with a breathable gauze until it heals.

Posts: 236 | From Washington | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
CherylS
Member
Member # 17253

Icon 1 posted      Profile for CherylS     Send New Private Message       Edit/Delete Post   Reply With Quote 
It sounds like contact dermatitis caused by the tegaderm or adhesive. I had the same thing after my PICC line was removed. Bendaryl can help with any itching, and hydrocortisone. It will take a while to disappear. My rash took about 2 weeks to disappear.
Posts: 10 | From MA | Registered: Sep 2008  |  IP: Logged | Report this post to a Moderator
CD57
Frequent Contributor (1K+ posts)
Member # 11749

Icon 1 posted      Profile for CD57     Send New Private Message       Edit/Delete Post   Reply With Quote 
It may be from chloroprep, did you use that when you cleaned it every week? That caused me a nasty red rash.
Posts: 3528 | From US | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
JR
LymeNet Contributor
Member # 16898

Icon 1 posted      Profile for JR     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was surprised at how long it took for the rash from the dressing to clear up- a couple of weeks I'd say.
Posts: 365 | From Sylvania | Registered: Aug 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.